MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. SOLITAIRE-C SPACER 7HX16WX14D-L; SOLITAIRE-C CERVICAL SPACER SYSTEM

ZIMMER BIOMET SPINE INC. SOLITAIRE-C SPACER 7HX16WX14D-L; SOLITAIRE-C CERVICAL SPACER SYSTEM
Catalog Number 14-520537
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a solitaire-c spacer disassembled after insertion into the patient: after the cage was attached to the inserter and inserted into the body, the implant disassembled into its subcomponent pieces when the drill sleeve was being attached.Another cage was used to complete the surgery without reported patient impacts.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed that the device was returned disassembled.There was no damage to any of the sub-components and the device was able to be reassembled without issue.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during use.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
SOLITAIRE-C SPACER 7HX16WX14D-L
Common Device Name
SOLITAIRE-C CERVICAL SPACER SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16000196
Report Number3012447612-2022-00291
Device Sequence Number12204245
Product Code OVE
UDI-Device Identifier00880304909007
UDI-Public(01)00880304909007(10)3046461
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-520537
Device Lot Number3046461
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown